Revista Matemática Iberoamericana
Full-Text PDF (318 KB) | Metadata | Table of Contents | RMI summary
Published online: 2014-07-08
Hitting times for the stochastic wave equation with fractional colored noiseJorge Clarke de la Cerda and Ciprian A. Tudor (1) Universidad del Bío-Bío, Concepción, Chile
(2) CNRS-Université Lille I, Villeneuve d'Ascq, France
We give sharp regularity results for the solution to the stochastic wave equation with linear fractional-colored noise. We apply these results in order to establish upper and lower bounds for the hitting probabilities of the solution in terms of the Hausdorff measure and the Newtonian capacity.
Keywords: Stochastic wave equation, potential theory, hitting probability, capacity, Hausdorff dimension, spatially homogeneous Gaussian noise, fractional Brownian motion, H
Clarke de la Cerda Jorge, Tudor Ciprian: Hitting times for the stochastic wave equation with fractional colored noise. Rev. Mat. Iberoamericana 30 (2014), 685-709. doi: 10.4171/RMI/796